RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 245, Pages 172–181 (Mi tm183)  

This article is cited in 2 scientific papers (total in 2 papers)

Symmetry of the Renormalization Group in $p$-Adic Models

M. D. Missarov

Kazan State University

Abstract: Bosonic and fermionic fields are considered on a ball in a $d$-dimensional $p$-adic space. These fields are defined by a Hamiltonian whose Gaussian part is invariant with respect to the Wilson renormalization group (RG) $R(\alpha)$ with parameter $\alpha$ and the non-Gaussian part is a formal series of finite-particle Hamiltonians. Let $F$ be a functional map applied only to the non-Gaussian part of $H$. A new symmetry of the renormalization group is defined by the commutator relation $R(\alpha )FH=FR(2d-\alpha )H$. As a consequence of this symmetry, the non-Gaussian branch of the stable points of the RG with $\alpha =d/2$ bifurcates from the fixed point corresponding to a constant (zero) random field.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 245, 160–168

Bibliographic databases:

UDC: 519.248.2
Received in October 2003

Citation: M. D. Missarov, “Symmetry of the Renormalization Group in $p$-Adic Models”, Selected topics of $p$-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 245, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 172–181; Proc. Steklov Inst. Math., 245 (2004), 160–168

Citation in format AMSBIB
\Bibitem{Mis04}
\by M.~D.~Missarov
\paper Symmetry of the Renormalization Group in $p$-Adic Models
\inbook Selected topics of $p$-adic mathematical physics and analysis
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 245
\pages 172--181
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099880}
\zmath{https://zbmath.org/?q=an:1098.81069}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 245
\pages 160--168


Linking options:
  • http://mi.mathnet.ru/eng/tm183
  • http://mi.mathnet.ru/eng/tm/v245/p172

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    2. M. D. Missarov, “Functional Fourier transformation and renormalization group transformation in bosonic field theory models”, Theoret. and Math. Phys., 174:2 (2013), 263–272  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:150
    Full text:50
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019